# SDR CNMA20090094

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMP AFT WALL IN FRONT OF AFT FUEL TANK ON EACH BREAKER (NOT SURE CAN'T READ WORD?) FOUND CRACKED.  DAMAGED FITTING WAS REMOVED.  A NEW FITTING WAS FABRICATED IAW DWG AFA 7725 AND GMM 4.45 AND INSTALLED FASTENERS IAW SRM VOL 2, 51-35-01.
